# SDR N6WA2012070902

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N161GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10253
- Aircraft time: 17,791 hours, 12,168 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PASSENGER DOOR MASTER WARNING, CLEANED DOOR PROXIMITY SENSORS AND OPERATED DOOR SEVERAL TIMES IAW AMM 52-70-00.  NO FURTHER MESSAGES DISPLAYED.
